# SDR SIMA962781

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0136
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAN - FORWARD AND FLOOR EMERGENCY LIGHTS INOP.  RAI'D POWER SUPPLY 3WL (2 UNITS) AND 29WL (2 UNITS).  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
